Article citationsMore>>

D. C. Lu and B. J. Hong, “New Exact Solutions for the (2+1)-Dimensional Generalized Broer-Kaup System,” Applied Mathematics and Computation, Vol. 199, No. 2, 2008, pp. 572-580. doi:10.1016/j.amc.2007.10.012

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top